# SDR COM31094

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Part number: HP14081004
- Condition: Defective
- Location: Nlg
- Part time: 11,401 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PILOTS AND COPILOTS BRAKES WILL NOT STOP THE AIRCRAFT.  REPLACED THE BRAKE CONTROL VALVE.
